# SDR 95ZZZX6887

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2785R
- Make and model: Bolkms BO105S
- Aircraft serial: S642
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: 4th Stg Nozzle
- Part number: 6851531
- Condition: Cracked
- Location: P.T. Section
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT OF AIRCRAFT, FOUND 4TH STAGE NOZZLE WITH CRACKED DIAPHRAGM.
